Follow
Martin Sambarino
Martin Sambarino
Centro de Matemática, Facultad de Ciencias, Universidad de la República del Uruguay
Verified email at cmat.edu.uy
Title
Cited by
Cited by
Year
Homoclinic tangencies and hyperbolicity for surface diffeomorphisms
ER Pujals, M Sambarino
Annals of Mathematics, 961-1023, 2000
3012000
Topologically mixing hypercyclic operators
G Costakis, M Sambarino
Proceedings of the American Mathematical Society 132 (2), 385-389, 2004
1112004
Genericity of wild holomorphic functions and common hypercyclic vectors
G Costakis, M Sambarino
Advances in Mathematics 182 (2), 278-306, 2004
812004
Maximal entropy measures for certain partially hyperbolic, derived from Anosov systems
J Buzzi, T Fisher, M Sambarino, C Vásquez
Ergodic theory and dynamical systems 32 (1), 63-79, 2012
662012
On the dynamics of dominated splitting
ER Pujals, M Sambarino
Annals of mathematics, 675-739, 2009
602009
A sufficient condition for robustly minimal foliations
ER Pujals, M Sambarino
Ergodic Theory and Dynamical Systems 26 (1), 281-289, 2006
442006
On -persistently expansive homoclinic classes
M Sambarino, JL Vieitez
Discrete & Continuous Dynamical Systems 14 (3), 465, 2006
442006
Destroying horseshoes via heterodimensional cycles: generating bifurcations inside homoclinic classes
LJ Díaz, V Horita, I Rios, M Sambarino
Ergodic Theory and Dynamical Systems 29 (2), 433-474, 2009
402009
Partial hyperbolicity and homoclinic tangencies
S Crovisier, M Sambarino, D Yang
Journal of the European Mathematical Society 17 (1), 1-49, 2015
332015
Dynamical coherence of partially hyperbolic diffeomorphisms of tori isotopic to Anosov
T Fisher, R Potrie, M Sambarino
Mathematische Zeitschrift 278 (1), 149-168, 2014
322014
On homoclinic tangencies, hyperbolicity, creation of homoclinic orbits and variation of entropy
ER Pujals, M Sambarino
Nonlinearity 13 (3), 921, 2000
302000
Robustly expansive codimension-one homoclinic classes are hyperbolic
MJ Pacífico, ER Pujals, M Sambarino, JL Vieitez
Ergodic Theory and Dynamical Systems 29 (1), 179-200, 2009
292009
Integrability on codimension one dominated splitting.
ER Pujals, M Sambarino
Bulletin of the Brazilian Mathematical Society 38 (1), 2007
292007
Pinball billiards with dominated splitting
R Markarian, EJ Pujals, M Sambarino
Ergodic Theory and Dynamical Systems 30 (6), 1757-1786, 2010
262010
Homoclinic bifurcations, dominated splitting, and robust transitivity
ER Pujals, M Sambarino
Handbook of dynamical systems 1, 327-378, 2006
252006
A (short) survey on dominated splittings
M Sambarino
Mathematical congress of the Americas 656, 149-183, 2016
212016
Robustly expansive homoclinic classes are generically hyperbolic
M Sambarino, JL Vieitez
Discrete & Continuous Dynamical Systems 24 (4), 1325, 2009
212009
Rotation intervals and entropy on attracting annular continua
A Passeggi, R Potrie, M Sambarino
Geometry & Topology 22 (4), 2145-2186, 2018
202018
Density of hyperbolicity and tangencies in sectional dissipative regions
ER Pujals, M Sambarino
Annales de l'IHP Analyse non linéaire 26 (5), 1971-2000, 2009
182009
On the dynamics of dominated splitting
ER Pujals, M Sambarino
182003
The system can't perform the operation now. Try again later.
Articles 1–20